Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the Galois theory of linear homogeneous difference equations


Author: Charles H. Franke
Journal: Proc. Amer. Math. Soc. 18 (1967), 548-551
MSC: Primary 12.80
DOI: https://doi.org/10.1090/S0002-9939-1967-0210693-0
MathSciNet review: 0210693
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Cohn, Difference algebra, Wiley, New York, 1965. MR 0205987 (34:5812)
  • [2] M. Epstein, On the theory of Picard-Vessiot extensions, Ann. of Math. 62 (1955), 528-547. MR 0072868 (17:343a)
  • [3] C. Franke, Picard-Vessiot theory of linear homogeneous difference equations, Trans. Amer. Math. Soc. 3 (1963), 491-515. MR 0155819 (27:5753)
  • [4] -, Solvability of linear homogeneous difference equations by elementary operations, Proc. Amer. Math. Soc. 1 (1966), 240-246. MR 0190133 (32:7547)
  • [5] -, Reducible linear homogeneous difference equations, (to appear).
  • [6] I. Kaplanksy, An introduction to differential algebra, Hermann, Paris, 1957. MR 0093654 (20:177)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0210693-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society